# SDR UIEA2020081401739

- Difficulty date: August 10, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 93,021 hours, 18,082 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 4862
- Condition: Faulted
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LH AFT BOOST PUMP PRESS LIGHT INOP( TRANSFER TO MDDR 132659 IAW DDG 24-42-01-01 CAT C, DUE DATE 20 AUG-20.   LP #1296963 ITEM 1: REMOVED AND REPLACED THE LH AFT BOOST PUMP IAW AMM 28-22-03, OPS CHECK GOOD. THIS CLEARS MDDR #132659. MCC NOTIFIED. PLACARD REMOVED.   )
